All Journal Entries Journals
Previous | Next

crazy day

Jan 21, 2009 - 1 comments

Today was just a bad day. everything that could go wrong went wrong. Then my BF had a migraine so he wasnt in the best of moods either. Just wish I had someone to vent too.

Comments
Post a Comment
672839 tn?1305792947
by GeorgiaAnnie, Jan 22, 2009
you can vent my way...Ann

I quit the meds due to the nightmares.  Guess it was the Lithium as many of these meds weren't around.
Lamictal side effects (documented) scared me I didn't even try that script....Wellbutin nothing..

This site is particurlaly helpful in med advice.  For me it is very validated of my no meds stance, since so many have so many difficulties with what I consider very strong (yuk!) meds.  My BP has created chaos, and instability, and yet I know is very mild in comparision with say Iladvocate's schizophrenia.

Currently, Social Security (1000$/mth) is under review.  One advantage to my location (Athens, Georgia) is that my caseworker and even the doc involved 4 yrs ago on evaluation are very nice, and want the best outcome for me as an individual.  We donot have many practicing shrinks and I prefer to see woman.  The medical bills are not affordable on my income.  I maintain Medicare coverage out of common sense.  Hope we can help.....

Ann

Post a Comment